×

Homology of local flat extensions and complete intersection defects. (English) Zbl 0333.13011


MSC:

13H99 Local rings and semilocal rings
13C10 Projective and free modules and ideals in commutative rings
13E05 Commutative Noetherian rings and modules
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] André, M.: Homologie des algèbres commutatives. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0284.18009
[2] Avramov, L.L.: On the Hopf algebra of a local ring. Izvestija Akad. Nauk SSSR, Ser. mat.38, 253-277 (1974); Math. USSR, Izv.8, 259-284 (1974) · Zbl 0295.13005
[3] Avramov, L.L.: Flat morphisms of complete intersections. Doklady Akad. Nauk SSSR225, 11-14 (1975); Soviet Math. Dokl.16, 1413-1417 (1975)
[4] Ferrand, D., Raynaud, M.: Fibres formelles d’un anneau local noethérien. Ann. scient. Ec. Norm. Sup., 4e série3, 295-311 (1970) · Zbl 0204.36601
[5] Grothendieck, A.: Éléments de géométrie algèbrique, Chapitre IV. Publ. Math. IHES, Paris: No. 20 (1964); No. 24 (1965); No. 32 (1967)
[6] Gulliksen, T.H.: A homological characterization of local complete intersections. Compositio Math.23, 251-255 (1971) · Zbl 0218.13028
[7] Gulliksen, T.H.: A proof of the existence of minimalR-algebra resolutions. Acta Math.120, 53-58 (1968) · Zbl 0157.34603
[8] Gulliksen, T.H., Levin, G.: Homology of local rings. Queen’s Papers in Pure and Applied Math. No. 20. Queen’s University, Kingston, Ont., 1969
[9] Kiehl, R., Kunz, E.: Vollständige Durchschnitte undp-Basen. Arch. der Math.16, 348-362 (1965) · Zbl 0141.03703
[10] Nagata, M.: Local rings. New York: Interscience 1962 · Zbl 0123.03402
[11] Tate, J.: Homology of Noetherian rings and local rings. Illinois J. Math.1, 14-27 (1957) · Zbl 0079.05501
[12] Vasconcelos, W.: Ideals generated byR-sequences. J. of Algebra6, 309-316 (1967) · Zbl 0147.29301
[13] Wolffhardt, K.: Die Betti-Reihe und die Abweichungen eines lokalen Rings. Math. Z.114, 66-78 (1970) · Zbl 0184.29501
[14] Wolffhardt, K.: Zur Homologietheorie assoziativen Algebren. Manuscr. Math.4, 149-168 (1971) · Zbl 0212.06301
[15] Lech, C.: Inequalities related to certain couples of local rings. Acta Math.112, 69-89 (1964) · Zbl 0123.03602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.